# SDR SWAA2019031530678

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 50,603 hours, 29,814 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 5440
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, ON CLIMB AT 4000 APPROX.. WE LOST ELECT TRIM. RAN QRH MANUALLY TRIMMED AC, LANDED FLAP 15. DECLARED EMERGENCY.  R&R STABILIZER TRIM MOTOR PER AMM.
